Théorie des nombres
Problème de Lehmer et variétés abéliennes CM
[Lehmer problem and CM Abelian varieties]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 23-24, pp. 1219-1224.

We provide a lower bound of the canonical height of a point P in a CM Abelian variety A/K in terms of the degree of the field generated by P over K(Ators). This bound is a generalization of results by David, Hindry, Baker, Silverman, Ratazzi and others and is the best known result on the way of proving the relative Abelian Lehmer conjecture. Moreover, the given bound allows us to prove some particular cases of the Zilber–Pink conjecture.

Nous donnons une borne inférieure pour la hauteur canonique d'un point P dans une variété abélienne A/K avec des multiplications complexes en fonction du degré de P sur K(Ators). Cette borne généralise des résultats antérieurs de David, Hindry, Baker, Silverman, Ratazzi et autres et c'est le meilleur résultat connu jusqu'à présent dans la direction de la conjecture de Lehmer relative abélienne. La borne donnée permet aussi de démontrer des cas particuliers de la conjecture de Zilber–Pink.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.10.004
Carrizosa, María 1

1 UMR 7586, Théorie des nombres, Université Pierre-et-Marie-Curie, 175, rue du Chevaleret, 75013 Paris, France
@article{CRMATH_2008__346_23-24_1219_0,
     author = {Carrizosa, Mar{\'\i}a},
     title = {Probl\`eme de {Lehmer} et vari\'et\'es ab\'eliennes {CM}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1219--1224},
     publisher = {Elsevier},
     volume = {346},
     number = {23-24},
     year = {2008},
     doi = {10.1016/j.crma.2008.10.004},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.10.004/}
}
TY  - JOUR
AU  - Carrizosa, María
TI  - Problème de Lehmer et variétés abéliennes CM
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 1219
EP  - 1224
VL  - 346
IS  - 23-24
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.10.004/
DO  - 10.1016/j.crma.2008.10.004
LA  - fr
ID  - CRMATH_2008__346_23-24_1219_0
ER  - 
%0 Journal Article
%A Carrizosa, María
%T Problème de Lehmer et variétés abéliennes CM
%J Comptes Rendus. Mathématique
%D 2008
%P 1219-1224
%V 346
%N 23-24
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.10.004/
%R 10.1016/j.crma.2008.10.004
%G fr
%F CRMATH_2008__346_23-24_1219_0
Carrizosa, María. Problème de Lehmer et variétés abéliennes CM. Comptes Rendus. Mathématique, Volume 346 (2008) no. 23-24, pp. 1219-1224. doi : 10.1016/j.crma.2008.10.004. http://www.numdam.org/articles/10.1016/j.crma.2008.10.004/

[1] F. Amoroso, Bogomolov on tori revisited, Prépublication, 2007

[2] Amoroso, F.; Zannier, U. A relative Dobrowolski lower bound over abelian extensions, Ann. Scuola Norm. Pisa Cl. Sci., Volume 29 (2000) no. 4, pp. 711-727

[3] Baker, M.H. Lower bounds for the canonical height on elliptic curves over abelian extensions, Int. Math. Res. Not., Volume 29 (2003), pp. 1571-1589

[4] Bombieri, E.; Masser, D.; Zannier, U. Intersecting a curve with algebraic subgroups of multiplicative groups, Int. Math. Res. Not., Volume 20 (1999), pp. 1119-1140

[5] David, S.; Hindry, M. Minoration de la hauteur de Néron–Tate sur les variétés abéliennes de type CM, J. Reine Angew. Math., Volume 529 (2000), pp. 1-74

[6] Ratazzi, N. Théorème de Dobrowolski–Laurent pour les extensions abéliennes sur une courbe elliptique à multiplication complexe, Int. Math. Res. Not., Volume 58 (2004), pp. 3121-3152

[7] Rémond, G. Intersections de sous-groupes et de sous-variétés I, Math. Ann., Volume 333 (2005), pp. 525-548

[8] Rémond, G. Intersections de sous-groupes et de sous-variétés II, J. Inst. Math. Jussieu, Volume 6 (2007), pp. 317-348

[9] Shimura, G.; Taniyama, Y. Complex multiplication of abelian varieties and its applications to number theory, Publ. Math. Soc. Japan (1961)

Cited by Sources: